# SDR AMTA200600736

- Difficulty date: December 20, 2006
- Submitted: December 29, 2006
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- Engine: Rroyce RB211535*
- System (JASC): 2150 · Cabin Cooling System
- Part: Sensor
- Part number: 6259283
- Part serial: 1FT28
- Condition: Unserviceable
- Location: Rt A/C Pack
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT PACK TRIPPED DURING TOW.  PERFORMED PACK TEMP CONTROLLER BITE PROC IAW FIM 21-51-00, FIG 104, FOUND COMPRESSOR OUTLET SENSOR FAULT IAW FIM.  REMOVED AND REPLACED COMPRESSOR OUTLET SENSOR TS42 IAW 21-51-00-004, OPS NORMAL.  (K)
